Search
Close this search box.
Search
Close this search box.

Children’s medicine recalled due to overdose risk

Health Canada has announced a recall for Pediatrix Acetaminophen Oral Solution, made by Teva Canada Ltd.

This over-the-counter medicine has been found to contain too much acetaminophen, which poses an overdose risk for children.

The recall was posted on Thursday, saying that the labeled 160 milligrams per five millilitres was actually 185 milligrams per five millilitres.

The affected products in the recall contain lot number MC0079 and are set to expire in August 2025.

Acetaminophen overdose can cause nausea, vomiting, loss of appetite, and pain in the stomach. In severe cases the overdose can cause liver failure or even death.

Please check your labels, and if you believe to have a child showing signs of an acetaminophen overdose, call poison control or emergency services.

You can read more about the recall on the Health Canada website here.

Pediatrix Acetaminophen Oral Solution
St. Albert Municipal Census

St. Albert Municipal Census under way

The last day to complete the St. Albert Municipal Census is June 27, but residents will have until only June 18 to complete the census online. Participation in the municipal census helps the City of St. Albert plan, make improvements,...

Read More >>